Amazon Basic Care Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets, Pain Reliever for Headache Relief, Arthritis Pain Relief and More, 216 Count
$14.54$15.67

Description

ACTIVE INGREDIENTS: The active ingredients are acetaminophen 250 mg - a pain reliever, and ibuprofen 125 mg - a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever; compare to the active ingredients of Advil Dual Action with Acetaminophen.POWERFUL PAIN FIGHTING RELIEF: Take these pain pills for up to 8 hours of powerful pain relief from minor aches and pains due to headache, toothache, backache, menstrual cramps and muscular aches and minor arthritis pain.DOUBLE DOWN ON PAIN RELIEF: These pain relief pills contain two medicines that help fight pain: acetaminophen 250 mg and ibuprofen (NSAID) 125 mg; provides arthritis pain relief, headache relief and more.PAIN RELIEF FOR ADULTS: This pain medicine is for adults and children 12 years and over; children under 12 years: ask a doctor.GLUTEN FREE: Dual Action tablets are gluten free

logo

Amazon

You may also like

Top in Amazon

View all
View all